Translator Disclaimer
November 2018 The $M/G/\infty$ estimation problem revisited
Alexander Goldenshluger
Bernoulli 24(4A): 2531-2568 (November 2018). DOI: 10.3150/17-BEJ936

Abstract

The subject of this paper is the $M/G/\infty$ estimation problem: the goal is to estimate the service time distribution $G$ of the $M/G/\infty$ queue from the arrival–departure observations without identification of customers. We develop estimators of $G$ and derive exact non-asymptotic expressions for their mean squared errors. The problem of estimating the service time expectation is addressed as well. We present some numerical results on comparison of different estimators of the service time distribution.

Citation

Download Citation

Alexander Goldenshluger. "The $M/G/\infty$ estimation problem revisited." Bernoulli 24 (4A) 2531 - 2568, November 2018. https://doi.org/10.3150/17-BEJ936

Information

Received: 1 June 2016; Revised: 1 December 2016; Published: November 2018
First available in Project Euclid: 26 March 2018

zbMATH: 06853257
MathSciNet: MR3779694
Digital Object Identifier: 10.3150/17-BEJ936

Rights: Copyright © 2018 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.24 • No. 4A • November 2018
Back to Top